Safety Of Rheumatism Drug Consumption When Breastfeeding

Illustration of Safety Of Rheumatism Drug Consumption When Breastfeeding
Illustration: Safety Of Rheumatism Drug Consumption When Breastfeeding

night Dokmau asks, what rheumatism drug is safe for nursing mothers?

1 Answer:

Hi Ryan,


Thank you for the question.

Rheumatism is usually a layman's term used to describe rheumatoid arthritis, which is an inflammation of the joints due to autoimmune disorders that often make the joints feel painful, achy, stiff, tingling, redness, warm, even swell. Not only complaints in the joints, rheumatoid arthritis can also cause the appearance of systemic symptoms, such as fever, excessive sweating, weight loss, fatigue, and so on.


In fact, there are many other diseases whose symptoms are at a glance similar to rheumatoid arthritis, for example osteoarthritis, gout arthritis, septic arthritis, psoriatic arthritis, fibromyalgia, viral or bacterial infections, osteomyelitis, malnutrition, post-injury, bursitis, and so on.


If it's true that your condition has been checked by a doctor and diagnosed as rheumatism, of course the doctor will also give you the right treatment. Conversely, if it turns out you have never seen a doctor, and have just guessed your complaint arises because of rheumatism, we recommend that you do not rush to take the drug first.


Better, if your complaint is now similar to the symptoms of rheumatoid arthritis (as mentioned above), you first handle your complaint by:

More rest
Warm compresses or apply pain relievers to your joints are uncomfortable
Do not carelessly massage problem joints
Diligent exercise so that the joints are more relaxed
Maintain ideal body weight
Eat and drink healthy and contain rich in antioxidants
Don't smoke and don't worry too much

Conversely, if complaints arise that are very annoying and do not subside with the above trick, before taking any medication, it is safer if you first check with your doctor, yes .. Tell your doctor about your condition that is currently breastfeeding, so that any treatment given can be adjusted so it is safe for the baby you are breastfeeding.


I hope this helps.

: by

Related Question

Experiencing Biduran In The Eyelid After Taking The Medicine?

Experiencing Biduran In The Eyelid After Taking The Medicine?

(9 months ago)

Hi after taking neurosanbe plus that was prescribed, why did I experience biduran d upper and lower eyelids. My question is whether to stop drinking / continue?... Read more

How To Distinguish Purging Or Breakout When Using Skin Care Products?

How To Distinguish Purging Or Breakout When Using Skin Care Products?

(10 months ago)

I have been running for a month, I use some by mi products (toner, facial soap, serum and cream), each of which contains tea tree oil, centella, AHA, BHA, PHA. Before using some by... Read more

The Cause Of Menstruation Every 6 Months For Women Aged 18 Years?

The Cause Of Menstruation Every 6 Months For Women Aged 18 Years?

(10 months ago)

Hello doctorI am 18 years old girl, I experienced menstrual problems that are 2 years back always late from school. Sometimes once a semester every time I menstruate … until ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *